• Oprocha, Piotr (AGH University of Science and Technology Faculty of Applied Mathematics, Institute of Mathematics Polish Academy of Sciences)
  • Received : 2013.12.14
  • Published : 2014.07.01


We consider ${\omega}$-chaos as defined by S. H. Li in 1993. We show that c-dense ${\omega}$-scrambled sets are present in every transitive system with two-sided limit shadowing property (TSLmSP) and that every transitive map on topological graph has a dense Mycielski ${\omega}$-scrambled set. As a preliminary step, we provide a characterization of dynamical properties of maps with TSLmSP.


shadowing property;limit shadowing;pseudo-orbit;asymptotic tracing;minimal set;${\omega}$-chaos;topological graph


  1. S. M. Srivastava, A Course on Borel Sets, Graduate Texts in Mathematics, vol. 180, Springer-Verlag, New York, 1998.
  2. S. Yu. Pilyugin, Shadowing in Dynamical Systems, Springer-Verlag, Berlin, 1999.
  3. S. Yu. Pilyugin, Sets of dynamical systems with various limit shadowing properties, J. Dynam. Differential Equations 19 (2007), no. 3, 747-775.
  4. K. Sakai, Diffeomorphisms with the s-limit shadowing property, Dyn. Syst. 27 (2012), no. 4, 403-410.
  5. J. Smital and M. Stefankova, Omega-chaos almost everywhere, Discrete Contin. Dyn. Syst. 9 (2003), no. 5, 1323-1327.
  6. D. Kwietniak and P. Oprocha, A note on the average shadowing property for expansive maps, Topology Appl. 159 (2012), no. 1, 19-27.
  7. G. Haranczyk, D. Kwietniak, and P. Oprocha, A note on transitivity, sensitivity and chaos for graph maps, J. Difference Equ. Appl. 17 (2011), no. 10, 1549-1553.
  8. G. Haranczyk, D. Kwietniak, and P. Oprocha, Topological structure and entropy of mixing graph maps, Ergodic Theory Dynam. Systems (2013); doi: 10.1017/etds.2013.6
  9. M. Kulczycki, D. Kwietniak, and P. Oprocha, On almost specification and average shad-owing properties, preprint, 2013.
  10. M. Lampart and P. Oprocha, Shift spaces, ${\omega}$-chaos and specification property, Topology Appl. 156 (2009), no. 18, 2979-2985.
  11. K. Lee and K. Sakai, Various shadowing properties and their equivalence, Discrete Contin. Dyn. Syst. 13 (2005), no. 2, 533-540.
  12. S. H. Li, ${\omega}$-chaos and topological entropy, Trans. Amer. Math. Soc. 339 (1993), no. 1, 243-249.
  13. J. Llibre and M. Misiurewicz, Horseshoes, entropy and periods for graph maps, Topology 32 (1993), no. 3, 649-664.
  14. G. Lu, K. Lee, and M. Lee, Generic diffeomorphisms with weak limit shadowing, Adv. Difference Equ. 2013 (2013), article id: 27, doi: 10.1186/1687-1847-2013-27.
  15. J. H. Mai and X. Ye, The structure of pointwise recurrent maps having the pseudo orbit tracing property, Nagoya Math. J. 166 (2002), 83-92.
  16. J. Mycielski, Independent sets in topological algebras, Fund. Math. 55 (1964), 137-147.
  17. T. K. S. Moothathu, Implications of pseudo-orbit tracing property for continuous maps on compacta, Top. Appl. 158 (2011), no. 16, 2232-2239.
  18. T. K. S. Moothathu, Syndetically proximal pairs, J. Math. Anal. Appl. 379 (2011), no. 2, 656-663.
  19. T. K. S. Moothathu and P. Oprocha, Shadowing entropy and minimal subsystems, Monatsh. Math. 172 (2013), no. 3-4, 357-378.
  20. K. Palmer, Shadowing in Dynamical Systems, Kluwer Academic Publishers, Dordrecht, 2000.
  21. R. Pikula, On some notions of chaos in dimension zero, Colloq. Math. 107 (2007), no. 2, 167-177.
  22. J. Banks and B. Trotta, Weak mixing implies mixing for maps on topological graphs, J. Difference Equ. Appl. 11 (2005), no. 12, 1071-1080.
  23. Ll. Alseda, M. A. del Rio, and J. A. Rodriguez, A splitting theorem for transitive maps, J. Math. Anal. Appl. 232 (1999), no. 2, 359-375.
  24. Ll. Alseda, M. A. del Rio, and J. A. Rodriguez, Transitivity and dense periodicity for graph maps, J. Difference Equ. Appl. 9 (2003), no. 6, 577-598.
  25. J. Banks, Regular periodic decompositions for topologically transitive maps, Ergodic Theory Dynam. Systems 17 (1997), no. 3, 505-529.
  26. J. Bobok, On multidimensional ${\omega}$-chaos, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 3, 737-740.
  27. B. Carvalho, Hyperbolicity, transitivity and the two-sided limit shadowing property, Proc. AMS, to appear.
  28. B. Carvalho and D. Kwietniak, On homeomorphisms with the two-sided limit shadowing property, preprint, arXiv:1402.0674.
  29. M. Dirbak, L. Snoha, and V. Spitalsky, Minimality, transitivity, mixing and topological entropy on spaces with a free interval, Ergodic Theory Dynam. Systems 33 (2013), no. 6, 1786-1812.

Cited by

  1. The limit shadowing property and Li–Yorke’s chaos vol.09, pp.01, 2016,
  2. Limit Sets, Attractors and Chaos vol.16, pp.1, 2017,
  3. Positively N-expansive Homeomorphisms and the L-shadowing Property pp.1572-9222, 2018,